# SDR DALA2019070904113

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: CORROSION ON COUNTERSUNK AREA ON FUEL ACCESS PLATES NR 520DT AND 520GB. CORROSION LEVEL 2. FUEL ACCESS PLATES NR 520DT AND 520GB WERE REPLACED AND VERIFIED PER IPC 57-22-01-01 ITEM 015 AND IPC 57-23-01-01 ITEM 345. (LP1161708)
